MathSciNet Relay Station
MathSciNet bibliographic data
MR1707198 (2000j:13005) 13A35 (13D15 14C17 14C35)
Kurano, Kazuhiko; Roberts, Paul C. Adams operations, localized Chern characters, and the positivity of Dutta multiplicity in characteristic $0$. Trans. Amer. Math. Soc. 352 (2000), no. 7, 3103–3116.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement